Copy For Citation
Şen R., Turgay N. C.
Turkish Journal of Mathematics, vol.47, no.1, pp.296-316, 2023 (SCI-Expanded)
Article / Article
Turkish Journal of Mathematics
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
Biconservative submanifolds, Biharmonic submanifolds, Parallel normalized mean curvature vectors
Istanbul Technical University Affiliated:
© TÜBİTAKIn this article, we study 3-dimensional biconservative and biharmonic submanifolds of E5 with parallel normalized mean curvature vector (PNMCV). First, we prove that the principal curvartures and principal directions of biconservative PNMCV isometric immersions into E5 can be determined intrinsically. Then, we complete the proof of Chen’s biharmonic conjecture for PNMCV submanifolds of E5.